# SDR CALA2019092301593

- Difficulty date: September 13, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 59,037 hours, 17,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N531813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0579 LIGHT CORROSION IN MAIN DECK AFT DECK PLATE UPPER SURFACE AT STA 1681 FROM LBL 45 INCH BETWEEN RBL 54 INCH. REF S T-ENG N/R 0073073. REMOVED CORROSION FROM AFT DECK PLATE STA 1681 LBL 47 TO RBL 54. L=3.3", W=1.35", D=.013 AREA WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 AD 1, FIG 101, DET III. ACCOMPLISHED PERMA NENT REPAIR IAW ECRA 5315-01131 REV -. NO FURTHER ACTION REQUIRED, OK TO CLOSE LOGPAGE.
